Free Access
Issue
ESAIM: M2AN
Volume 32, Number 4, 1998
Page(s) 501 - 520
DOI https://doi.org/10.1051/m2an/1998320405011
Published online 27 January 2017
  1. D. ADAMS, Sobolev Spaces, Academic Press, New York, 1975. [MR: 450957] [Zbl: 0314.46030]
  2. F. BREZZI, J. Jr. DOUGLAS, R. DURÁN and M. FORTIN, Mixed finite éléments for second order ellipticproblems in three variables, Numer. Math. 51 (1987), 237-250. [EuDML: 133194] [MR: 890035] [Zbl: 0631.65107]
  3. F. BREZZI, J. Jr. DOUGLAS, M. FORTIN and L. MARINI, Efficient rectangular mixed finite elements in two and three space variables, RAIRO Modèl. Math. Anal. Numér. 21 (1987), 581-604. [EuDML: 193515] [MR: 921828] [Zbl: 0689.65065]
  4. F. BREZZI, J. Jr. DOUGLAS, M. FORTIN and L. MARIANI, Two families of mixed finite elements for second order elliptic problems, Numer. Math. 47 (1985), 217-235. [EuDML: 133032] [MR: 799685] [Zbl: 0599.65072]
  5. Z. CHEN, Expanded mixed finite element methods for linear second order elliptic problems I, IMA Preprint Series # 1219, 1994, RAIRO Modèl. Math. Anal. Numér., in press. [MR: 1636376] [Zbl: 0910.65079]
  6. Z. CHEN, On the existence, uniqueness and convergence of nonlinear mixed finite element methods, Mat. Aplic. Comput.8 (1989), 241-258. [MR: 1067288] [Zbl: 0709.65080]
  7. Z. CHEN, BDM mixed methods for a nonlinear elliptic problem, J. Comp. Appl. Math. 53 (1994), 207-223. [MR: 1306126] [Zbl: 0819.65129]
  8. Z. CHEN and J. Jr. DOUGLAS, Prismatic mixed finite elements for second order elliptic problems, Calcolo 26 (1989),135-148. [MR: 1083050] [Zbl: 0711.65089]
  9. J. Jr. DOUGLAS, and T. DUPONT, A Galerkin method for a nonlinear Dirichlet problem, Math. Comp. 29 (1975), 689-696. [MR: 431747] [Zbl: 0306.65072]
  10. J. Jr. DOUGLAS, and J. ROBERTS, Global estimates for mixed methods for second order elliptic problems, Math. Comp. 45 (1985), 39-52. [MR: 771029] [Zbl: 0624.65109]
  11. J. Jr. DOUGLAS and J. WANG, A new family of mixed finite element spaces over rectangles, Mat. Aplic. Comput. 12 1993, 183-197. [MR: 1288240] [Zbl: 0806.65109]
  12. D. GILBARG and N. TRUDINGER, Elliptic Partial Differential Equations of Second Order, Grundlehren der Mathematischen Wissenschaften, vol. 224, Springer-Verlag, Berlin, 1977. [MR: 473443] [Zbl: 0361.35003]
  13. J. LIONS and E. MAGENES, Non-Homogeneous Boundary Value Problems and Apllications, Vol. I, Slinger-Verlag, Berlin, 1970. [Zbl: 0223.35039]
  14. F. MILNER, Mixed finite element methods for quasilinear second order elliptic problems, Math. Comp. 44 (1982), 303-320. [MR: 777266] [Zbl: 0567.65079]
  15. J. C. NEDELEC, Mixed finite elements in R3, Numer. Math. 35 (1980), 315-341. [EuDML: 186293] [MR: 592160] [Zbl: 0419.65069]
  16. J. C. NEDELEC, A new family of mixed finite elements in R3, Numer. Math. 50 (1986), 57-81. [EuDML: 133139] [MR: 864305] [Zbl: 0625.65107]
  17. P. A. RAVIART and J. M. THOMAS, A mixed finite element method for second order elliptic problems, Lecture Notes in Math. 606, Springer, Berlin, 1977, pp. 292-315. [MR: 483555] [Zbl: 0362.65089]
  18. R. STENBERG, Postprocessing schemes for some mixed finite elements, RAIRO Modèl. Math. Anal. Numér. 25 (1991), 151-167. [EuDML: 193618] [MR: 1086845] [Zbl: 0717.65081]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you